Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 182, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jun 7, 2021, 3:54 AM CDT for Clark County, Dallas County, Ouachita County, Arkansas. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2021, 3:54 AM CDT (08:54 UTC)
- Expired
- Jun 7, 2021, 4:45 AM CDT
- In force
- 51 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clark County, AR, Dallas County, AR, Ouachita County, AR
The radar
The Little Rock radar (KLZK), 136 km from the middle of the area, began a volume at 08:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 4:10 AM CDT | TSTM WND DMG | Gurdon, AR | *UPDATED* A TREE WAS BLOWN DOWN OVER HWY 53 JUST SOUTH OF GURDON, AND CAUSED AN ACCIDENT INVOLVING A LOG TRUCK ROLLOVER. |
| Jun 7, 4:10 AM CDT | TSTM WND DMG | Whelen Springs, AR | A TREE WAS BLOWN DOWN OVER HWY 53 BETWEEN GURDON AND WHELEN SPRINGS AND CAUSED AN ACCIDENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 8.9 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1039 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 1131 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted.
908
WUUS54 KLZK 070854
SVRLZK
ARC019-039-103-070945-
/O.NEW.KLZK.SV.W.0182.210607T0854Z-210607T0945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
354 AM CDT Mon Jun 7 2021
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Southeastern Clark County in southwestern Arkansas...
Western Dallas County in southwestern Arkansas...
Northern Ouachita County in southwestern Arkansas...
* Until 445 AM CDT.
* At 354 AM CDT, severe thunderstorms were located along a line
extending from Richwoods to 8 miles north of Chidester to near
Rosston, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Camden... Gurdon...
Sparkman... Chidester...
Whelen Springs... Gum Springs in Clark County...
Poison Springs State Park... Cullendale...
White Oak Lake State Park... Richwoods...
East Camden... Amy...
Tulip... Curtis...
Harmony Grove... Ouachita...
Reader... Vaden...
Fairview in Ouachita County... Warner...
This includes Interstate 30 between mile markers 61 and 69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3353 9311 3378 9310 3379 9313 3382 9314
3381 9317 3382 9316 3406 9324 3414 9265
3381 9259 3352 9283
TIME...MOT...LOC 0854Z 271DEG 23KT 3404 9308 3381 9298 3360 9319
HAIL...1.00IN
WIND...60MPH
$$
2323 follow-up statements
169
WWUS54 KLZK 070911
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
411 AM CDT Mon Jun 7 2021
ARC019-039-103-070945-
/O.CON.KLZK.SV.W.0182.000000T0000Z-210607T0945Z/
Clark AR-Dallas AR-Ouachita AR-
411 AM CDT Mon Jun 7 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR SOUTHEASTERN CLARK...WESTERN DALLAS AND NORTHERN OUACHITA
COUNTIES...
At 411 AM CDT, severe thunderstorms were located along a line
extending from 9 miles east of Richwoods to near Sparkman to near
Poison Springs State Park, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Camden... Sparkman...
Chidester... Gum Springs in Clark County...
Poison Springs State Park... Cullendale...
Richwoods... East Camden...
Amy... Tulip...
Curtis... Harmony Grove...
Ouachita... Vaden...
Fairview in Ouachita County... Warner...
Dalark... Princeton...
Eagle Mills... Manning...
This includes Interstate 30 between mile markers 68 and 69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3357 9310 3387 9301 3407 9315 3414 9265
3381 9259 3352 9283
TIME...MOT...LOC 0911Z 268DEG 26KT 3405 9292 3386 9282 3364 9294
HAIL...1.00IN
WIND...60MPH
$$
232151
WWUS54 KLZK 070923
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
423 AM CDT Mon Jun 7 2021
ARC019-039-103-070945-
/O.CON.KLZK.SV.W.0182.000000T0000Z-210607T0945Z/
Clark AR-Dallas AR-Ouachita AR-
423 AM CDT Mon Jun 7 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR SOUTHEASTERN CLARK...WESTERN DALLAS AND NORTHERN OUACHITA
COUNTIES...
At 423 AM CDT, severe thunderstorms were located along a line
extending from 13 miles west of Carthage to 9 miles east of Sparkman
to near Camden, moving east at 30 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Camden... Sparkman...
Chidester... Poison Springs State Park...
Amy... Princeton...
Tulip... Eagle Mills...
Harmony Grove... Manning...
Ouachita... Holly Springs...
Warner... Tates Bluff...
Pine Grove... Dalark...
Bragg City... Griffithtown...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3357 9305 3388 9293 3408 9305 3414 9265
3381 9259 3356 9280
TIME...MOT...LOC 0923Z 271DEG 28KT 3406 9279 3387 9269 3365 9281
HAIL...0.88IN
WIND...60MPH
$$
232580
WWUS54 KLZK 070936
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
436 AM CDT Mon Jun 7 2021
ARC019-070945-
/O.CAN.KLZK.SV.W.0182.000000T0000Z-210607T0945Z/
Clark AR-
436 AM CDT Mon Jun 7 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLARK COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3357 9297 3389 9279 3409 9289 3410 9289
3414 9265 3381 9259 3356 9280
TIME...MOT...LOC 0935Z 267DEG 29KT 3407 9268 3388 9258 3366 9270
$$
ARC039-103-070945-
/O.CON.KLZK.SV.W.0182.000000T0000Z-210607T0945Z/
Dallas AR-Ouachita AR-
436 AM CDT Mon Jun 7 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR WESTERN DALLAS AND NORTHEASTERN OUACHITA COUNTIES...
At 435 AM CDT, severe thunderstorms were located along a line
extending from 6 miles west of Carthage to 8 miles northwest of
Thornton to near Highland Industrial Park, moving east at 35 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Camden... Amy...
Warner... Princeton...
Tulip... Eagle Mills...
Pine Grove... Harmony Grove...
Manning... Holly Springs...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3357 9297 3389 9279 3409 9289 3410 9289
3414 9265 3381 9259 3356 9280
TIME...MOT...LOC 0935Z 267DEG 29KT 3407 9268 3388 9258 3366 9270
HAIL...0.88IN
WIND...60MPH
$$
232What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:43 AM CDT, 11 minutes earlier.
Area forecast discussion, Jun 7, 3:43 AM CDT, 11 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 343 AM CDT Mon Jun 7 2021 .Short Term...Today through Tuesday night Forecast generally on track and it continues to look very unsettled with locally heavy rain expected. Main driver continues to be a slow moving, cut off upper low, and associated upper trough currently centered over NE Oklahoma. System will be very slow to move out resulting in numerous showers and isolated thunderstorms. CAMS guidance seems to have a good handle on this developing situation and will follow it closely moving forward. Heavy rain has been experienced across portions of the CWA over the past 24 hours with several bands of two inch plus amounts noted. Parts of SW Arkansas did see in excess of four inches early Sunday morning with additional heavy rain already occurring at this time in the same general area. This precipitation has left many parts of the state saturated and subject to flash flooding issues with any additional precipitation, which by the way seems to be a very good bet. The air mass is moisture laden with PWATS currently between 1.5 and 2 inches. PWATS are expected to remain very high with some guidance showing these values climbing to as high as 2.25 inches as low level flow will come in from a wide open gulf. Low level convergence is also evident and with light steering flow, any cells that do develop will be very efficient rain makers. While instability is noted, overall threat of severe weather does not seem very high although a strong storm or two can not be ruled out. Models are very bullish with widespread precipitation through Tuesday of several inches of rain, at least. At least one CAMS model is actually showing a MCV in its reflectivity field which would lead to additional flooding concerns. Based on antecedent soil conditions, the potential for slow moving, training cells and the amount of moisture in place, have decided to issue a flash flood watch effective this morning. I would not be surprised to see a large part of central and southern Arkansas seeing in excess of three to four inches of rain with locally higher amounts through Tuesday. Upper trough finally begins to lift out Tuesday night and into Wednesday as ridging begins to build into the nations mid section. && .Long term...Wednesday through Sunday Beginning of the long term forecast wl lkly mark the beginning of a prevailing summertime pattern for the Natural State. H500 progs suggest the lingering weak upper cyclonic perturbation that wl be shifting Ewrd, w/ Wrn US troughing advancing Ewrd and amplifying antecedent Cntrl US ridging. As Cntrl US H500 ridging becomes more steady, temperature trends across the FA wl become more seasonable for June in AR, w/ afternoon highs approaching the upper 80s and low 90s at most locations. As such, w/ minimal forcing mechanisms in play, a transition to diurnally driven PoPs is anticipated, w/ SCT showers/tstorms becoming more prevalent in the afternoon hours across the region. Late in the PD, H500 ridging appears to retrograde, positioning a fetch of weak N/Wrly flow over the Cntrl US, w/ broad diffluence noted over the Srn Gulf Coast. Synoptic forcing for descent on the downstream branch of this ridge looks to support a sfc high over the Nrn Great Plains, which is progged to sag S/wrd through through Cntrl US sometime late next weekend. 00Z suite of global deterministic guidance remains more variable on magnitude and positioning of the sfc high and weak cold frnt, however, some similarities do exist including the retrograding upper ridge and sfc anticyclonic flow. 00Z GFS remains more aggressive w/ a stronger sfc high and cold frnt, while ECMWF guidance is more tame, w/ the frnt washing out. Given the anticipated summertime pattern, this upcoming feature remains one of the more interesting fcst features to watch in the extended term, and may offer a brief relief after the coming week of sweltering conditions. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 80 68 82 69 / 80 80 80 70 Camden AR 83 69 86 70 / 80 50 70 30 Harrison AR 78 65 80 67 / 80 70 70 50 Hot Springs AR 79 67 83 69 / 80 70 80 40 Little Rock AR 80 69 83 71 / 90 70 80 50 Monticello AR 83 72 86 72 / 80 60 70 40 Mount Ida AR 79 67 83 68 / 80 70 80 40 Mountain Home AR 79 67 81 69 / 80 70 80 50 Newport AR 82 70 82 71 / 80 80 80 70 Pine Bluff AR 83 70 84 72 / 80 60 70 50 Russellville AR 79 68 82 69 / 90 70 80 50 Searcy AR 81 67 83 69 / 80 80 80 70 Stuttgart AR 83 71 84 72 / 80 70 70 60 && .LZK Watches/Warnings/Advisories... Flash Flood Watch from 7 AM CDT this morning through Wednesday morning FOR Arkansas-Bradley-Calhoun-Clark-Cleburne-Cleveland- Conway-Dallas-Desha-Drew-Faulkner-Garland-Grant-Hot Spring- Independence-Jackson-Jefferson-Johnson-Lincoln-Logan-Lonoke- Monroe-Montgomery-Ouachita-Perry-Pike-Polk-Pope-Prairie-Pulaski- Saline-Scott-Van Buren-White-Woodruff-Yell. && Short Term...Goudsward / Long Term...GREEN
Hazardous weather outlook, Jun 6, 10:11 PM CDT, 5 hours 43 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Little Rock AR 1011 PM CDT Sun Jun 6 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-071000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 1011 PM CDT Sun Jun 6 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Tonight Scattered showers and thunderstorms will remain in the forecast through the rest of tonight. The best chances initially will be across northeast Arkansas, with additional activity expected to affect western sections later in the night. While a strong storm or two cannot be ruled out, the main concern will continue to be heavy rainfall. This could lead to localized flash flooding through the overnight hours. .DAYS TWO THROUGH SEVEN...Monday Through Saturday Through the early portion of the forecast period, daily chances for showers and some thunderstorms will prevail under a nearly stationary upper level storm system. Persistent rainfall could lead to increasing soil saturation/runoff, and contribute to isolated flash flooding, particularly Monday and Tuesday. At this time, the threat of organized severe weather remains low through the forecast period. .Spotter Information Statement... Spotter activation will not be needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 44
In the hours before
Local storm report, Jun 6, 11:08 PM CDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1108 PM CDT SUN JUN 06 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD FERNDALE 34.78N 92.56W
06/06/2021 PULASKI AR SOCIAL MEDIA
PICTURE POSTED TO SOCIAL MEDIA OF WATER MOVING ACROSS A
NEIGHBORHOOD ROAD IN FERNDALE.
&&
EVENT NUMBER LZK2100657
232Local storm report, Jun 6, 11:24 PM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1124 PM CDT SUN JUN 06 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM FLASH FLOOD MONTICELLO 33.62N 91.79W
06/06/2021 DREW AR SOCIAL MEDIA
SOCIAL MEDIA VIDEO OF SOME STREET FLOODING IN
MONTICELLO.
&&
EVENT NUMBER LZK2100658
232Special weather statement, Jun 7, 3:27 AM CDT, 27 minutes before
Special Weather Statement
National Weather Service Little Rock AR
327 AM CDT Mon Jun 7 2021
ARZ053-062-070915-
Clark AR-Dallas AR-
327 AM CDT Mon Jun 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLARK AND WESTERN DALLAS
COUNTIES UNTIL 415 AM CDT...
At 326 AM CDT, Doppler radar was tracking a strong thunderstorm over
Beirne, or 12 miles northeast of Prescott, moving east at 25 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Gurdon... Sparkman...
Okolona... Whelen Springs...
Beirne... Gum Springs in Clark County...
Richwoods... Burtsell...
Curtis... Ouachita...
Vaden... Joan...
Dalark... Griffithtown...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3382 9314 3380 9318 3383 9322 3383 9326
3385 9329 3388 9331 3389 9330 3395 9337
3399 9338 3400 9340 3414 9286 3382 9277
3381 9290 3382 9291 3382 9293 3380 9294
3379 9312
TIME...MOT...LOC 0826Z 258DEG 21KT 3392 9322
232The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:36 PM CDT | Flash Flood Warning | LZK | Drew | 119 min |
| Jun 7, 2:49 AM CDT | Flash Flood Watch | LZK | Arkansas, Bradley, Calhoun, Clark, Cleburne, Cleveland and 22 more | 4 days |
| Jun 7, 3:27 AM CDT | Special Weather Statement | LZK | Clark | 48 min |
| Jun 7, 4:28 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Cleveland, Dallas, Grant, Ouachita | 47 min |
| Jun 7, 4:30 AM CDT | Flash Flood Warning | LZK | Clark, Dallas, Ouachita, Pike | 2 hr |
| Jun 7, 5:04 AM CDT | Special Weather Statement | LZK | Cleveland, Jefferson, Lincoln | 41 min |
| Jun 7, 5:52 AM CDT | Special Weather Statement | LZK | Jefferson, Lincoln | 38 min |
| Jun 7, 10:32 AM CDT | River Flood Warning | LZK | Saline | 33 hr |
| Jun 7, 10:39 AM CDT | River Flood Warning | LZK | Calhoun, Ouachita | 10 days |
| Jun 7, 10:42 AM CDT | River Flood Warning | LZK | Clark, Hot Spring | 46 hr |
| Jun 7, 1:33 PM CDT | Special Weather Statement | LZK | Pike | 42 min |
| Jun 7, 1:46 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 44 min |
| Jun 7, 2:11 PM CDT | Special Weather Statement | LZK | Ouachita | 34 min |
| Jun 7, 2:13 PM CDT | Tornado Warning | LZK | Clark, Montgomery, Pike | 47 min |
| Jun 7, 2:32 PM CDT | Tornado Warning | LZK | Clark, Hot Spring | 43 min |
| Jun 7, 2:37 PM CDT | Tornado Warning | LZK | Clark, Pike | 38 min |
| Jun 7, 2:49 PM CDT | Tornado Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 41 min |
| Jun 7, 3:10 PM CDT | Tornado Warning | LZK | Clark, Hot Spring | 50 min |
| Jun 7, 3:13 PM CDT | Tornado Warning | LZK | Garland, Hot Spring | 35 min |
| Jun 7, 3:20 PM CDT | Tornado Warning | LZK | Calhoun, Dallas, Ouachita | 28 min |
| Jun 7, 3:25 PM CDT | Tornado Warning | LZK | Clark, Garland, Hot Spring | 35 min |
| Jun 7, 3:27 PM CDT | Tornado Warning | LZK | Clark, Dallas | 29 min |
| Jun 7, 3:43 PM CDT | Tornado Warning | LZK | Calhoun, Ouachita | 32 min |
| Jun 7, 3:54 PM CDT | Tornado Warning | LZK | Clark, Hot Spring | 9 min |
| Jun 7, 3:57 PM CDT | Tornado Warning | LZK | Clark, Hot Spring | 30 min |
| Jun 7, 3:59 PM CDT | Special Weather Statement | LZK | Ouachita | 46 min |
| Jun 7, 4:15 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Dallas, Grant, Hot Spring, Ouachita | 45 min |
| Jun 7, 4:15 PM CDT | Tornado Warning | LZK | Calhoun, Ouachita | 30 min |
| Jun 7, 4:19 PM CDT | Flash Flood Warning | LZK | Clark, Hot Spring | 3 hr |
| Jun 7, 4:35 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Ouachita | 40 min |
| Jun 7, 4:47 PM CDT | Flash Flood Warning | LZK | Garland, Hot Spring | 3 hr |
| Jun 7, 4:56 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Garland, Grant, Hot Spring, Saline | 49 min |
| Jun 7, 5:02 PM CDT | Tornado Warning | LZK | Calhoun, Cleveland, Dallas | 8 min |
| Jun 7, 5:04 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Drew, Grant and 2 more | 41 min |
| Jun 7, 5:25 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Desha, Drew, Lincoln | 50 min |
| Jun 7, 5:39 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Cleveland, Drew, Grant, Jefferson, Lincoln and 3 more | 36 min |
| Jun 7, 5:52 PM CDT | Special Weather Statement | LZK | Pulaski, Saline | 38 min |
| Jun 7, 6:07 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson, Lincoln, Lonoke, Monroe and 1 more | 53 min |
| Jun 7, 6:10 PM CDT | Special Weather Statement | LZK | Lonoke | 50 min |
| Jun 7, 6:51 PM CDT | Special Weather Statement | LZK | Lonoke, Prairie, Pulaski, White | 39 min |
| Jun 7, 6:52 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Lonoke, Monroe, Prairie, Woodruff | 38 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.